# SDR AALA20100107TUL13

- Difficulty date: January 7, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SUB FLOOR HAS CORROSION STATION 200, JUST INBOARD OF NUMBER 4 SEAT TRACK.  INSTALLED REPAIR DOUBLER AT STATION 200-204 RIGHT BUTT LINE 16 INCHES TO 25 INCHES PER AARD 53-20-00-16.
